| Model Number |
SRL-290 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iii confirmed intraoperatively.Device has been explanted and replaced.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional, also reported, right side capsular contracture, baker grade iii.Resulting in implant folding.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe, as it is a medical event.Not related to the device.Crease/folding of implant: observed, crease fold on the device.Additional observations: wear abrasion observed, on the device.White particles observed, on the device.Deformation device observed, on the device.